# SDR SWIA201334277

- Difficulty date: August 4, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 26,410 hours, 22,132 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PARKING BRAKE PASS THRU HOLE IN FS 202 HAS MULTIPLE CRACKS.  C-CHECK REPAIRED IAW REO.
